# SDR SWIA2020072751487

- Difficulty date: June 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SEAT RAIL AT LBL9 IS CORRODED BETWEEN FS581 & FS677.     REMOVED CORROSION ON FABRICATED LBL9 SEAT TRACK FROM FS581 TO FS677  REF CRJ 700 SRM LBL9 SEAT TRACK FROM FS581 TO FS677  FOUND TO BE OUT OF LIMITS  IAW SRM.
